# SDR DALA2020021411164

- Difficulty date: February 10, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 83,203 hours, 36,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRESSURE FLOOR PANEL; CRACKS FOUND AT HOLE A AND B, REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT. AA 5311-01171; SB A320-53-1264; AD-2018-06- 04
